SOME ALGEBRAIC PROPERTIES OF HYPERGRAPHS
2011 (English)In: Czechoslovak Mathematical Journal, ISSN 0011-4642, E-ISSN 1572-9141, Vol. 61, no 3, 577-607 p.Article in journal (Refereed) Published
We consider Stanley-Reisner rings k[x(1), ... , x(n)]/I(H) where I(H) is the edge ideal associated to some particular classes of hypergraphs. For instance, we consider hypergraphs that are natural generalizations of graphs that are lines and cycles, and for these we compute the Betti numbers. We also generalize some known results about chordal graphs and study a weak form of shellability.
Place, publisher, year, edition, pages
2011. Vol. 61, no 3, 577-607 p.
Betti numbers, chordal hypergraphs, connectivity, homologically connected hypergraphs, hypercycles, line hypergraphs, shellability
IdentifiersURN: urn:nbn:se:su:diva-71136ISI: 000298728500001OAI: oai:DiVA.org:su-71136DiVA: diva2:483973
authorCount :32012-01-262012-01-262012-01-26Bibliographically approved